Representations of palindromically presented groups onto finite subgroups of SO 3 ( )

Michael Heusener

Mathematica Slovaca (1995)

  • Volume: 45, Issue: 2, page 193-212
  • ISSN: 0139-9918

How to cite

top

Heusener, Michael. "Representations of palindromically presented groups onto finite subgroups of $\text{SO}_3 (\mathbb {R})$." Mathematica Slovaca 45.2 (1995): 193-212. <http://eudml.org/doc/31783>.

@article{Heusener1995,
author = {Heusener, Michael},
journal = {Mathematica Slovaca},
keywords = {representations; 2-generator palindromically presented groups},
language = {eng},
number = {2},
pages = {193-212},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {Representations of palindromically presented groups onto finite subgroups of $\text\{SO\}_3 (\mathbb \{R\})$},
url = {http://eudml.org/doc/31783},
volume = {45},
year = {1995},
}

TY - JOUR
AU - Heusener, Michael
TI - Representations of palindromically presented groups onto finite subgroups of $\text{SO}_3 (\mathbb {R})$
JO - Mathematica Slovaca
PY - 1995
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 45
IS - 2
SP - 193
EP - 212
LA - eng
KW - representations; 2-generator palindromically presented groups
UR - http://eudml.org/doc/31783
ER -

References

top
  1. BURDE G., Das Alexanderpolynom der Knoten mit zwei Brücken, Arch. Math. (Basel) 44 (1985), 180-189. (1985) Zbl0566.57004MR0780266
  2. BURDE G., SU(2)-representation spaces for two-bridge knot groups, Math. Ann. 288 (1990), 103-119. (1990) MR1070927
  3. BURDE G., ZIESCHANG H., Knots, Walter de Gruyter, Berlin-New York, 1985. (1985) Zbl0568.57001MR0808776
  4. du VAL P., Homographies, Quaternions and Rotations, Math. Monographs, Oxford University Press, 1969. (1969) 
  5. HARTLEY R., Metabelian representations of knot groups, Pacific J. Math. 82 (1979), 93-104. (1979) Zbl0404.20032MR0549835
  6. HARTLEY R., Lifting group homomorphisms, Pacific J. Math. 105 (1983), 311-320. (1983) Zbl0513.57001MR0691607
  7. KLASSEN E. P., Representations of knot groups in SU(2), Trans. Amer. Math. Soc. 326 (1991), 795-828. (1991) Zbl0743.57003MR1008696
  8. MONTESINOS J. M., Classicial Tessellations and Three-manifolds, Springer, New York-Berlin-Heidelberg, 1987. (1987) MR0915761
  9. MURASUGI K., On periodic knots, Comment. Math. Helv. 46 (1971), 162-174. (1971) Zbl0206.25603MR0292060
  10. RILEY R., Homomorphisms of knot groups on finite groups, Math. Comp. 25 (1971), 603-619. (1971) Zbl0224.55003MR0295332
  11. SCHUBERT H., Knoten mit zwei Brücken, Math. Z. 65 (1956), 133-170. (1956) Zbl0071.39002MR0082104

NotesEmbed ?

top

You must be logged in to post comments.